MathSciNet Relay Station
MathSciNet bibliographic data
MR2331844 13A50
Tesemma, Mohammed On multiplicative invariants of finite reflection groups. Comm. Algebra 35 (2007), no. 7, 2258–2274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement